# SDR SIMA20130226001

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,919 hours, 29,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207005120
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3216 THE CREW REPORTED THE EMERGENCY FLASHLIGHT ABOVE FLIGHT ATTENDANT JUMPSEAT WON'T STAY IN CRADLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM# 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
